# SDR SIMA20140730008

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 35,808 hours, 32,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104851
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CABIN CEILING LIGHT NR 1 & WING FUSELAGE FRONT FAIRING LT EMER LIGHT INOPERATIVE.  BULBS REPLACED STILL INOPERATIVE.  R & R POWER SUPPLY & BATTERY FOR NR 1 EMER LIGHT SYS IAW WC 33-700-19.  BATTERY CHARGER ASSEMBLY PN 11-0049 & SN C02844.
